# SDR USAA2010092992135

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 43,147 hours, 16,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - SEA - EEL - EMERGENCY EXIT LIGHT LENS MISSING AT ROW 10L.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT LIGHT LENS AT ROW 10L.
